# SDR DALA2024102510398

- Difficulty date: October 21, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 28,421 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0625865) CORROSION AT AFT CARGO COMPARTMENT THRESHOLD WEB. REMOVED AND REPLACED AFT CARGO COMPARTMENT THRESHOLD WEB PER B737-900 SRM 51-40-02-0G AND DWG: 146A8123.
